Count 100 ea Temporary relief of aches and pains For colds, flu, fever, toothache Fast acting, aspirin-free Fast acting, aspirin-free, easy to swallow coated tablets. Adults and children 12 years and older: take 1 or 2 tablets every 4 hours. Maximum daily dose is 8 tablets. Children under 12 years of age: do not use this product in children under 12 years of age. This will provide more than the recommended dose (overdose) and could cause serious health problems. Store at controlled room temperature 15°-30°C (59°-86°F). Avoid excessive heat. Active Ingredients: Acetaminophen (325 mg) Pain reliever/Fever Reducer , Diphenhydramine HCl (12.5 mg )Antihistamine
M**O
Not the same as before
I bought this product originally because I thought it was still the one that would have phenyltoloxamine citrate in it. I didn't see any prior notification on the product description stating otherwise. As the other review states, this new one does contain diphenhydramine. I can't say that I'm fond of the new formula. It doesn't seem to work as well for my headaches, and it causes me to become fairly drowsy. The two stars in this review refers to this new formula. While it does work somewhat, I think most of it works from me needing to take a nap.I was curious as to why they would change the formula. I gave the number on the bottle a call, talked to a woman who transferred me to another woman, and she stated that the drug phenyltoloxamine is no longer allowed to be brought into the country. I'm guessing that she knows what she's talking about. Prior to calling, I had written the FDA Drug Info email address to see what they would say. This is the response they gave me:"Dear Mark:Thank you for your message to the Center for Drug Evaluation and Research (CDER), one of the seven centers within the Food and Drug Administration (FDA).Currently the ingredient is still allowed to be marketed. So it may have been a financial decision made by the drug's manufacturer.Sincerely,Division of Drug InformationD202DThis communication is consistent with 21 CFR 10.85 (k) and constitutes an informal communication that represents our best judgment at this time but does not constitute an advisory opinion, does not necessarily represent the formal position of FDA, and does not bind or otherwise obligate or commit the agency to the views expressed."I'm guessing that the FDA person who responded to my question was misinformed on the topic. I've written them another email concerning the disparity of information from Rugby vs this response from the FDA. I'll try to update if more information becomes available to me. At this point, it looks like you will NOT be able to purchase phenyltoloxamine citrate again.EDIT: This is the follow up email I received from the FDA:"Dear Mark:I went back and looked at the purpose of phenyltoloxamine being in Aceta-Gesic, and it is for use as an antihistamine, not as an internal analgesic as I thought. The use of the ingredient for use as an antihistamine is not allowed, and this is most likely the reason the drug was removed. I apologize for the confusion."They didn't provide further explanation than this, however. Looks like no phenyltoloxamine will be allowed into the market. I don't know if that would/could change unless the a drug company tries to repurpose it and petitions the FDA for its new use.
K**T
SAVE YOUR MONEY!! It's all been changed now - no old formula left.
Okay.Yes, I read the other reviews. But, I had hopes that they had some older stock and would mail that out first.Nope!Sadly, Aceta-Gesic has changed to copy the new formula of the old Percogesic too.Old bottle's active ingredients: Acetaminophen (Tylenol) 325 mg & Phenyltoloxamine Citrate 30 mg.(This worked so well for backaches that otherwise never wanted to ease up.)New bottle's active ingredients: Acetaminophen (Tylenol) 325mg, diphenhydramine HCI (Benadryl) 12.5 mg.ARGHHHHHH!!!So, this medication is now just as useless as the newer Percogesic. I already have Tylenol. I already have Benadryl.I don't need those - I needed something that helped for backaches!So disappointing.Save yourself some money and assume that anything still available for sale is the new formula and leave it on the shelf,virtual or real. What is the deal with drug mfgs deciding people no longer wanted the original formula? It worked, so we need to change it!That seems to be their mentality. It surely does confirm the idea that pharmaceutical manufacturers only want to create customers, not cures.Passing on this medicine until such a time that they go back to the old formula, which might be never.Rugby Labs, shame on you!Why did you change something that actually worked??
A**R
This Is Not the same as the "original" Percogesic" !
I was misled by something posted on the net which said this was the same as the original Percogesic. It is not-it contains Diphenhydramine not Phenyltoloxamine , which was in the original Percogesic as available until a few years ago. Yes---this does appear to be the same as the current version of Percogesic but that was not what I wanted. The latter ingredient worked very well to help me sleep at night. Diphenhydramine does not work for me. I am irked that the seller of this product did not properly label the ingredients on the Amazon web site.
J**Y
Generic Works Same As Brand
These are generic fro brand Percogesic. Work the smae as the brand and I have been using the Brand for 15 years. Great price and works same so saving money who can say more?
M**K
Fast shipping!
Great product! Exactly as described. Works as well as percogesic and much less expensive! Fast shipping!
O**G
New Formulation
The new formula is diphenhydramine and acetaminophen (generic Benadryl + Tylenol). This is the same change that Percogesic made in the past. If you are looking for the old formulation, it isn't this anymore.
R**.
Like other reviewers
Like other reviewers, I am terribly disappointed in the formula change. I didn't realize the product now has diphenhydramine instead of phenyltoloxamine, and I ordered two bottles, which I will not be using.
J**T
New formula
Like many others, I purchased this product to relieve headaches. When the formula was changed in Percogesic, I switched to this brand, happy to have an alternative. I am very disappointed since this was the one nonnarcotic and nonprescription medication that helped with my migraines.
Trustpilot
3 days ago
1 month ago